MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP PS INSERT SZ 4 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Scar Tissue (2060); Osteolysis (2377)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2021.Approximately 1 year and 3 months after the initial procedure the patient had a left knee revision.Revision op report 8 may 2023/ k mcguinness received via legal 13 apr 2023.Postoperative diagnosis: left knee arthrofibrosis with polyethylene wear and osteolysis.Due to a high bmi (37) there was increased time was necessary for exposure, closure and balancing.Sterile dressings were applied.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (component code, type of investigation, investigation findings, investigation conclusions) the following sections were corrected: b3 d4 (expiration date) h4 h6 (health effect - clinical code) [list only mdr section codes updated/corrected in alphabetical order].The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, the reported arthrofibrosis, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16885980
Report Number1038671-2023-00924
Device Sequence Number14993209
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 4 9MM
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale